Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/23171
Title: A note on the single machine serial batching scheduling problem to minimize maximum lateness with precedence constraints
Authors: Ng, CT 
Cheng, TCE 
Yuan, JJ
Keywords: Batches
Due-dates
Maximum lateness
Scheduling
Issue Date: 2002
Publisher: North-Holland
Source: Operations research letters, 2002, v. 30, no. 1, p. 66-68 How to cite?
Journal: Operations research letters 
Abstract: We consider the single machine, serial batching, maximum lateness scheduling problem with precedence constraints in this paper. The complexity of this problem is reported as open in the literature. We give an O(n2) polynomial-time algorithm for this problem.
URI: http://hdl.handle.net/10397/23171
ISSN: 0167-6377
EISSN: 1872-7468
DOI: 10.1016/S0167-6377(01)00105-5
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

10
Last Week
0
Last month
0
Citations as of Oct 19, 2017

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
0
Citations as of Oct 21, 2017

Page view(s)

51
Last Week
2
Last month
Checked on Oct 22, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.